In this paper, locally asymptotic stability of q-fractional order nonlinear dynamical systems is introduced and studied. The sufficient conditions for local stability of such dynamical systems are obtained. Also, useful definitions of fractional order q-integrals and q-derivatives are recalled. Finally, a q-fractional order nonlinear dynamical model is considered.
Koca, Ilknur and Demirci, Elif
On Local Asymptotic Stability of q-Fractional Nonlinear Dynamical Systems,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
1, Article 10.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss1/10